# SDR SWIA202163922

- Difficulty date: November 16, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 42,246 hours, 27,380 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FLOOR SEAT TRACK LBL9 BETWEEN FS 830.00 Â€“ 977.00    (C CHECK RO 1/18/2022)   REMOVED AND REPLACED LH SEAT TRACK LBL9 AT APPROX FS 830.00 - FS 977.00 WITH NEW TRACK REF AMM 53-00-49-400-801-A17
